# SDR AALA20150226003

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 75,722 hours, 40,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS AT ROWS 28 - 32 WILL NOT TEST.  REPLACED BATTERY PACK FOR EMER LIGHTS ON OVERHEAD IAW AMM 33-53-00.  SYS CHECKED NORMAL.
